# SDR CA111115001

- Difficulty date: November 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 27,690 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Switch
- Part number: E0415C3LM004
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A FUEL LEAK FROM THE RT WING VENT WHILE ON THE GATE.  PAXS HAD TO BE DEPLANED & A NEW ACFT UTILIZED FOR THE CONTINUATION OF THE FLIGHT.  CFR WERE CALLED OUT TO THE GATE AS A PRECAUTION.  CTR FUEL TANK MODE SELECTOR SWITCH US. SWITCH REPLACED, SWITCH FUNCTION CHECKED SERVICEABLE.  PN E0415C3LM004 IPC = FIG 28-26-08-01.
